# SDR A6WA201240272

- Difficulty date: February 20, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 21,275 hours, 21,368 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Spoilerons
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SPOILERONS CAUTION MESSAGE TEMP DISPLAYED IN FLT ( 5 SEC`S) EXTINGUISHED ON ITS OWN.  LATER ON APPROACH GEAR DOWN FLAPS 30 RECEIVED (GLD).  INTEROGATED SECU NR 1, NR 2 FOR FAULTS ON FLT LEGS NO FAULTS NOTED PERFORM FIM RESET PROCEDURE, NO FURTHER DEFECTS NOTED IAW 27-61-05 FOR SECU INTEROGATION.
